RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1977, Volume 32, Issue 6(198), Pages 243–244 (Mi umn3328)  

This article is cited in 2 scientific papers (total in 2 papers)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Phase transitions of the second kind in asymptotic hierarchical Dyson models

P. M. Bleher


Full text: PDF file (303 kB)
References: PDF file   HTML file

Bibliographic databases:
Received: 14.06.1977

Citation: P. M. Bleher, “Phase transitions of the second kind in asymptotic hierarchical Dyson models”, Uspekhi Mat. Nauk, 32:6(198) (1977), 243–244

Citation in format AMSBIB
\Bibitem{Ble77}
\by P.~M.~Bleher
\paper Phase transitions of the second kind in asymptotic hierarchical Dyson models
\jour Uspekhi Mat. Nauk
\yr 1977
\vol 32
\issue 6(198)
\pages 243--244
\mathnet{http://mi.mathnet.ru/umn3328}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=469007}


Linking options:
  • http://mi.mathnet.ru/eng/umn3328
  • http://mi.mathnet.ru/eng/umn/v32/i6/p243

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Yu. V. Kozitskii, I. R. Yukhnovskii, “Generalized hierarchical model of a scalar ferromagnet in the method of collective variables”, Theoret. and Math. Phys., 51:2 (1982), 490–497  mathnet  crossref  mathscinet  isi
    2. A. Naimzhanov, “Hierarchical model of spin glass”, Theoret. and Math. Phys., 57:2 (1983), 1163–1166  mathnet  crossref  mathscinet  isi
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:174
    Full text:79
    References:15
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020